# SDR SWAA2022031132472

- Difficulty date: July 17, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT S-26R BETWEEN STA 927 AND STA 947.5 UPPER SECTION FASTENER HOLE CORRODED [MARKED WITH RED DOT 226-07] / REMOVED FASTENERS @ AFT CARGO COMPT STR-26R BETWEEN STA 927 AND STA 947 UPPER SECTION 3 EA FOR ACCESS IAW B737-700 SRM 51-40-02-OG-O. REMOVED CORROSION @ AFT CARGO COMPT. STR-26R BETWEEN STA 927 AND STA 947 UPPER SECTION FASTENER HOLE AS PER B737-700 SRM 51-10-02-OG-O. PERFORMED L/T THICKNESS INSPECTION @ AFT CARGO COMPT STA 927 AND 947.5 IAW B737-700 NDTM P4 51-00-00. MIN THICKNESS NOTED : 0.031' CHECKED LIMITS IAW B737-700 SRM 53-70-03-01-1 ORIGINAL MAT'L: 0.056'. MATERIAL REMOVED : 0.031 'MAT'L REMAINING : 0.025' FOUND TO BE OUT OF LIMITS . REMOVED AND REPLACED TRACK @ AFT CARGO COMPT
